# SDR CALA2021121002336

- Difficulty date: December 10, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 60,675 hours, 26,326 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Lhfr16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AD 2019-20-10) LH FR16 DOOR STOP FITTING #7 HAS CRACK INDICATIO NS ON I/B TOP HOLE AND I/B BOTTOM HOLE. REPAIR BEFORE NEXT FLIGH T.() REPAIRED HOLES #1-3 FROM FRAME AND INTERCOASTAL DOOR STOP FITTIN BFM ON NR# 0017169 G #7 FR16 LH IAW A319-5311-13-A2731 AND COMPLIED WITH EC/RA #531 1-02686 REV_ NO DEVIATIONS NOTED FORM 44-0008 ATTACHED. EMP# V93 5774 WORK ACCOMPLISHED AT ST ENGINEERING AEROSPACE OF MOBILE AT
